# SDR SWAA2015050439247

- Difficulty date: March 16, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546539556
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME INNER CHORD CRACKED AT BS 616, BETWEEN STRINGER 9R - 11R.  R & R CHORD IAW EO & EA.
